Works matching DE "INTEGRAL operators"
Results: 2932
On nonlocal problems with Neumann boundary conditions: scaling and convergence for nonlocal operators and solutions.
- Published in:
- Advances in Continuous & Discrete Models, 2025, v. 2025, n. 1, p. 1, doi. 10.1186/s13662-025-03923-x
- By:
- Publication type:
- Article
The Equivalent Statements and Operator Expression for a Hilbert‐Type Integral Inequality With a Finite Product Kernel.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 6, p. 6904, doi. 10.1002/mma.10725
- By:
- Publication type:
- Article
ON CONDITIONS FOR THE FINITENESS OF THE SPECTRUM OF A SECOND ORDER DIFFERENTIAL OPERATOR WITH INTEGRAL BOUNDARY CONDITIONS.
- Published in:
- Journal of Mathematics, Mechanics & Computer Science, 2024, v. 124, n. 4, p. 26, doi. 10.26577/JMMCS2024-v124-i4-a2
- By:
- Publication type:
- Article
Estimation of the Order of Non-Parametric Hidden Markov Models using the Singular Values of an Integral Operator.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Spectral Regularized Kernel Goodness-of-Fit Tests.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
A Data-Adaptive RKHS Prior for Bayesian Learning of Kernels in Operators.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Statistical Optimality of Divide and Conquer Kernel-based Functional Linear Regression.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Volterra operator-based fixed-time adaptive parameter estimation for DC-DC buck converters without current sensors.
- Published in:
- Transactions of the Institute of Measurement & Control, 2025, v. 47, n. 6, p. 1057, doi. 10.1177/01423312241262540
- By:
- Publication type:
- Article
On restricted Falconer distance sets.
- Published in:
- Canadian Journal of Mathematics, 2025, v. 77, n. 2, p. 665, doi. 10.4153/S0008414X24000117
- By:
- Publication type:
- Article
Partial Hölder regularity for asymptotically convex functionals with borderline double‐phase growth.
- Published in:
- Mathematische Nachrichten, 2025, v. 298, n. 3, p. 1018, doi. 10.1002/mana.202400388
- By:
- Publication type:
- Article
Quantum white noise Tricomi equation: Quantum white noise Tricomi equation: H. Rguigui.
- Published in:
- Quantum Information Processing, 2025, v. 24, n. 2, p. 1, doi. 10.1007/s11128-025-04646-4
- By:
- Publication type:
- Article
SINGULAR INTEGRALS WITH NON-STANDARD KERNELS ON TRIEBEL-LIZORKIN SPACES.
- Published in:
- Journal of Nonlinear & Variational Analysis, 2025, v. 9, n. 2, p. 229, doi. 10.23952/jnva.9.2025.2.04
- By:
- Publication type:
- Article
REMARKS ON THE FRACTIONAL OPERATORS ON ORLICZ-MORREY SPACES.
- Published in:
- Journal of Mathematical Sciences, 2024, v. 280, n. 6, p. 947, doi. 10.1007/s10958-024-07189-8
- By:
- Publication type:
- Article
Results of Certain Subclasses of Univalent Function Related to Bessel Functions.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 4, p. 569, doi. 10.3390/math13040569
- By:
- Publication type:
- Article
Generalized Fractional Integral Inequalities Derived from Convexity Properties of Twice-Differentiable Functions.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 97, doi. 10.3390/fractalfract9020097
- By:
- Publication type:
- Article
Regularity Results for Hybrid Proportional Operators on Hölder Spaces.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 58, doi. 10.3390/fractalfract9020058
- By:
- Publication type:
- Article
ANALYSIS ON MULTIPLICATIVE k-ATANGANA–BALEANU FRACTIONAL INTEGRALS WITH APPLICATION TO VARIOUS MERCER-TYPE INEQUALITIES.
- Published in:
- Fractals, 2025, v. 33, n. 1, p. 1, doi. 10.1142/S0218348X25500033
- By:
- Publication type:
- Article
Asymptotics of the confluent hypergeometric process with a varying external potential in the super-exponential region.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 8, p. 1353, doi. 10.1142/S0219530524500192
- By:
- Publication type:
- Article
Relevant sampling in a reproducing kernel subspace of Orlicz space.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 6, p. 1075, doi. 10.1142/S021953052450012X
- By:
- Publication type:
- Article
On a bridge connecting Lebesgue and Morrey spaces in view of their growth properties.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 4, p. 751, doi. 10.1142/S0219530523500379
- By:
- Publication type:
- Article
Interpolatory Taylor and Lidstone series.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 2, p. 383, doi. 10.1142/S0219530523500306
- By:
- Publication type:
- Article
On the regularity of multilinear Schrödinger integral operators.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 2, p. 385, doi. 10.1142/S0219530522500099
- By:
- Publication type:
- Article
Boundedness and compactness of commutators associated with Lipschitz functions.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 1, p. 35, doi. 10.1142/S0219530521500226
- By:
- Publication type:
- Article
On the global L∞→BMO mapping property for Fourier integral operators.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 1, p. 19, doi. 10.1142/S0219530521500214
- By:
- Publication type:
- Article
On the K-functional in learning theory.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 03, p. 423, doi. 10.1142/S0219530519500192
- By:
- Publication type:
- Article
Weighted p-regular kernels for reproducing kernel Hilbert spaces and Mercer Theorem.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 03, p. 359, doi. 10.1142/S0219530519500179
- By:
- Publication type:
- Article
Online regularized pairwise learning with least squares loss.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 1, p. 49, doi. 10.1142/S0219530519410070
- By:
- Publication type:
- Article
Bias corrected regularization kernel method in ranking.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 1, p. 1, doi. 10.1142/S0219530518500161
- By:
- Publication type:
- Article
Solvability of singular integral equations with rotations and degenerate kernels in the vanishing coefficient case.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 1, p. 1, doi. 10.1142/S0219530514500468
- By:
- Publication type:
- Article
Weighted norm inequalities for multilinear singular integral operators and applications.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 3, p. 269, doi. 10.1142/S0219530514500043
- By:
- Publication type:
- Article
VECTOR VALUED REPRODUCING KERNEL HILBERT SPACES OF INTEGRABLE FUNCTIONS AND MERCER THEOREM.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 4, p. 377, doi. 10.1142/S0219530506000838
- By:
- Publication type:
- Article
Generalization of a Nonlinear Maxwell-Type Viscoelastoplastic Model and Simulation of Creep and Recovery Curves.
- Published in:
- Mechanics of Composite Materials, 2023, v. 59, n. 3, p. 441, doi. 10.1007/s11029-023-10107-9
- By:
- Publication type:
- Article
Creep and Long-Term Strength of a Laminated Thick-Walled Tube of Nonlinear Viscoelastic Materials Loaded by External and Internal Pressures.
- Published in:
- Mechanics of Composite Materials, 2022, v. 57, n. 6, p. 731, doi. 10.1007/s11029-022-09995-0
- By:
- Publication type:
- Article
Stress-Strain State of a Composite Plate Under the Action of a Transient Movable Load.
- Published in:
- Mechanics of Composite Materials, 2021, v. 57, n. 4, p. 493, doi. 10.1007/s11029-021-09972-z
- By:
- Publication type:
- Article
Eye center localization using gradient and intensity information under uncontrolled environment.
- Published in:
- Multimedia Tools & Applications, 2022, v. 81, n. 5, p. 7145, doi. 10.1007/s11042-021-11805-z
- By:
- Publication type:
- Article
An Operator Property of the Distribution of a Nonhomogeneous Poisson Process with Applications.
- Published in:
- Methodology & Computing in Applied Probability, 2016, v. 18, n. 4, p. 1197, doi. 10.1007/s11009-015-9466-3
- By:
- Publication type:
- Article
Functional calculus and quantization commutes with reduction for Toeplitz operators on CR manifolds.
- Published in:
- Mathematische Zeitschrift, 2024, v. 308, n. 1, p. 1, doi. 10.1007/s00209-024-03561-1
- By:
- Publication type:
- Article
Volterra-type operators mapping weighted Dirichlet space into H∞.
- Published in:
- Mathematische Zeitschrift, 2023, v. 304, n. 2, p. 1, doi. 10.1007/s00209-023-03290-x
- By:
- Publication type:
- Article
Two weight Sobolev norm inequalities for smooth Calderón–Zygmund operators and doubling weights.
- Published in:
- Mathematische Zeitschrift, 2023, v. 303, n. 4, p. 1, doi. 10.1007/s00209-023-03220-x
- By:
- Publication type:
- Article
Oscillating singular integral operators on compact Lie groups revisited.
- Published in:
- Mathematische Zeitschrift, 2023, v. 303, n. 2, p. 1, doi. 10.1007/s00209-022-03175-5
- By:
- Publication type:
- Article
A type of oscillatory integral operator and its applications.
- Published in:
- Mathematische Zeitschrift, 2022, v. 302, n. 3, p. 1551, doi. 10.1007/s00209-022-03127-z
- By:
- Publication type:
- Article
Boundedness criterion for integral operators on the fractional Fock–Sobolev spaces.
- Published in:
- Mathematische Zeitschrift, 2022, v. 301, n. 4, p. 3671, doi. 10.1007/s00209-022-03050-3
- By:
- Publication type:
- Article
On p dependent boundedness of singular integral operators.
- Published in:
- Mathematische Zeitschrift, 2011, v. 267, n. 3/4, p. 931, doi. 10.1007/s00209-009-0654-0
- By:
- Publication type:
- Article
On Bogovskiĭ and regularized Poincaré integral operators for de Rham complexes on Lipschitz domains.
- Published in:
- Mathematische Zeitschrift, 2010, v. 265, n. 2, p. 297, doi. 10.1007/s00209-009-0517-8
- By:
- Publication type:
- Article
Frontmatter.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2020, v. 2020, n. 766, p. i, doi. 10.1515/crelle-2020-frontmatter766
- Publication type:
- Article
Integral operators, bispectrality and growth of Fourier algebras.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2020, v. 2020, n. 766, p. 151, doi. 10.1515/crelle-2019-0031
- By:
- Publication type:
- Article
Causal perturbative QED and white noise.
- Published in:
- Theoretical & Mathematical Physics, 2024, v. 218, n. 3, p. 483, doi. 10.1134/S0040577924030085
- By:
- Publication type:
- Article
Cauchy problems related to integrable matrix hierarchies.
- Published in:
- Theoretical & Mathematical Physics, 2023, v. 216, n. 2, p. 1124, doi. 10.1134/S0040577923080056
- By:
- Publication type:
- Article
Bogoliubov's causal perturbative QED and white noise. Interacting fields.
- Published in:
- Theoretical & Mathematical Physics, 2022, v. 211, n. 3, p. 775, doi. 10.1134/S0040577922060034
- By:
- Publication type:
- Article
Existence and uniqueness of fixed points of an integral operator of Hammerstein type.
- Published in:
- Theoretical & Mathematical Physics, 2021, v. 208, n. 3, p. 1228, doi. 10.1134/S0040577921090051
- By:
- Publication type:
- Article